| Catalog Number |
0233050300 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Temperature Problem (3022)
| Health Effect - Clinical Codes |
Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The manufacture date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was thermal event.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: light cord had possibly got trapped under a skin fold.Probable root cause: reed switch assembly malfunction.Use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that there was thermal event.